CSN Login
Members Online: 16

Dizziness and ascites diuretics?

agt_dht
Posts: 15
Joined: Feb 2011

Hello, all: My husband is taking diuretics for ascites and his main complaints right now are weakness and dizziness. Is dizziness a problem for any of you taking this same medication? We're trying to narrow down if one of his medications is the main culprit for the dizziness. Aside from the diuretics he takes a sleeping pill and not much else, but I know any medication can cause this. Thanks for your input.

LeeandShirley's picture
LeeandShirley
Posts: 122
Joined: Apr 2011

If given diuretics and you lose too much fluids too fast, you could end up with those symptoms, but those symptoms are a part of a lot of problems. Disease alone can cause it. You need to try to narrow this down through testing with his doc and through dialog. I know I did not solve your problem, but dizziness and weakness go hand in hand with cancer depending on what's going on at any given time.

agt_dht
Posts: 15
Joined: Feb 2011

Yes - we had heard the dizziness could be from the cancer, and it is easy to guess it's medications when that would be the most likely cause for a healthier person. Sad, but true. Thank you for the advice.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network